# SDR JJBA20221222017

- Difficulty date: December 19, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 43,999 hours, 27,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 61-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR FUSE 2 LOWER SKIN. BTW FR 80-61 AND BTW STR 19L-21L. ON FR2 LOWER SKIN, BTW FR80-81 AND BTW STR 19L-21L, CORROSION BLENDE DOUT OF LIMITS. CUTOUT AND REPAIR DOUBLER PERFORMED. REAR FUSE 2 LOWER SKIN BTW FR 80-81 AND BTW STR 19L-21L CORROSION REPAIRED.
